# SDR F3LA200700376

- Difficulty date: December 15, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N808FR
- Make and model: Airbus A318-111
- Aircraft serial: 3038
- Aircraft time: 2,959 hours, 1,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED ONE LIGHT IN EMERGENCY SEAT MOUNTED LIGHT ASSY AT ROW 5ABC INOP.  REMOVED AND REPLACED ROW 5ABC EMERGENCY SEAT MOUNTED LIGHT ASSY IAW AMM 33-51-11-PB401.  OPS CHECK GOOD.
